# SDR DALA2025093007106

- Difficulty date: September 24, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,018 hours, 6,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, UPPER SCUFF PLATE FASTENER HOLES 16OU, 17OU, 18OU, 19OU, 20OU, AND 24OU HAVE EVIDENCE OF CORROSION.   REMOVED CORROSION ON AFT CARGO DOOR UPPER SCUFF PLATE AREA, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06 AND J53-61-01. RESTORE FINISH AND PERFORMED ALL WORK IAW ERA 629038-14 REV. ORIGINAL. (1215701)
